Alert archive / Tennessee / Snow Advisories in 2007
Snow Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this snow advisory at Feb 17, 2007, 10:01 PM CST for 14 counties in Tennessee. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2007, 10:01 PM CST (04:01 UTC)
- Expired
- Feb 18, 2007, 3:12 AM CST
- In force
- 5 hr
- Issued by
- NWS Nashville, TN
Counties Cannon County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 96 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KOHX 180401 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1001 PM CST SAT FEB 17 2007 ...SNOW ADVISORY FOR THE CUMBERLAND PLATEAU UNTIL 4 AM... .BANDS OF MODERATE SNOW WILL CONTINUE OVER THE NEXT FEW HOURS POSSIBLY LEADING TO ANDDITIONAL 1 TO 2 INCHES OF ACCUMULATION. TNZ010-011-031>034-065-066-080-181000- /O.CAN.KOHX.SN.Y.0003.000000T0000Z-070218T0400Z/ /O.NEW.KOHX.SN.Y.0004.070218T0401Z-070218T1000Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- VAN BUREN- 1001 PM CST SAT FEB 17 2007 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A SNOW ADVISORY FOR THE CUMBERLAND PLATEAU...WHICH IS IN EFFECT UNTIL 4 AM CST SUNDAY. SNOW WILL CONTINUE OFF AND ON THROUGH THE EARLY MORNING. MOST LOCATIONS WILL GET AROUND 1 TO 2 INCHES INCH OF ADDITIONAL ACCUMULATION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ TNZ063-064-077>079-181000- /O.NEW.KOHX.SN.Y.0004.070218T0401Z-070218T1000Z/ CANNON-DEKALB-COFFEE-WARREN-GRUNDY- 1001 PM CST SAT FEB 17 2007 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A SNOW ADVISORY FOR THE CUMBERLAND PLATEAU...WHICH IS IN EFFECT UNTIL 4 AM CST SUNDAY. SNOW WILL CONTINUE OFF AND ON THROUGH THE EARLY MORNING. MOST LOCATIONS WILL GET AROUND 1 INCH OF ADDITIONAL ACCUMULATION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 07
1 follow-up statement
000 WWUS44 KOHX 180912 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 312 AM CST SUN FEB 18 2007 ...SNOWFALL OVER THE CUMBERLAND PLATEAU COMING TO AN END... TNZ010-011-031>034-063>066-077>080-181015- /O.CAN.KOHX.SN.Y.0004.000000T0000Z-070218T1000Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DEKALB-WHITE- CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN- 312 AM CST SUN FEB 18 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE SNOW ADVISORY. SNOWFALL IS TAPERING OFF OVER THE EASTERN PORTION OF THE MIDSTATE. ONLY SCATTERED FLURRIES ARE EXPECTED FOR THE REMAINDER OF THE NIGHT. NO ADDITIONAL ACCUMULATION IS EXPECTED. $$ JLM
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this snow advisory went out at Feb 17, 10:00 PM CST, 1 minute earlier.
Area forecast discussion, Feb 17, 10:00 PM CST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1000 PM CST SAT FEB 17 2007 .DISCUSSION... WITH 2 TO 3 INCHES ALREADY ON THE GROUND AND SEVERAL MORE SNOW BANDS CONTINUING WELL UPSTREAM...WILL EXTEND AND EXPAND SNOW ADVISORY UNTIL 4 AM CUMBERLAND PLATEAU. && .OHX WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY UNTIL 4 AM CST SUNDAY FOR TNZ010-011-031>034- 063>066-077>080. && 07
Hazardous weather outlook, Feb 17, 5:30 AM CST, 16 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CST SAT FEB 17 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-181130- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CST SAT FEB 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN APPROACHING COLD FRONT WILL BRING WIDESPREAD SNOW TO MIDDLE TENNESSEE TODAY AND TONIGHT. ACCUMULATION AMOUNTS WILL RANGE FROM LESS THAN AN INCH NEAR THE ALABAMA STATE LINE TO 1 TO 2 INCHES IN AREAS NORTH OF INTERSTATE 40, AND 1 TO 3 INCHES ALONG THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ROSE
In the hours before
Special weather statement, Feb 17, 8:39 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 839 PM CST SAT FEB 17 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-181200- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 839 PM CST SAT FEB 17 2007 ...ROADS ARE ICY AND SNOW COVERED ACROSS THE MID STATE THIS EVENING... WITH TEMPERATURES BELOW FREEZING ACROSS MUCH OF THE MID STATE THIS EVENING...MANY ROADWAYS ARE ICY OR SNOW COVERED. SNOWFALL ACCUMULATIONS HAVE AVERAGE 2 TO 3 INCHES ACROSS THE CUMBERLAND PLATEAU WITH AS MUCH AS 4 INCHES ACROSS PORTIONS OF THE FAR NORTHERN PLATEAU. TO THE WEST OF THE PLATEAU...SNOWFALL ACCUMULATION IS CONFINED PRIMARILY TO THE NORTHERN TWO THIRDS OF THE MID STATE AND IS GENERALLY 1 INCH OR LESS. NEVERTHELESS...MANY ROADWAYS ARE ICY AND SNOW COVERED ACROSS THIS AREA AS WELL. SNOW FLURRIES SHOULD CONTINUE THROUGH MIDNIGHT TO THE WEST OF THE PLATEAU. ALONG THE PLATEAU...LIGHT SNOW WILL PERSIST THROUGH 10 PM BEFORE TAPERING OFF TO FLURRIES. TRAVEL IS NOT RECOMMENDED. IF YOU MUST TRAVEL...USE EXTREME CAUTION AND SLOW DOWN. 21
Nearby
Snow Advisories in Tennessee, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.